# SDR QXEA200301190

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 14,482 hours, 20,590 cycles
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM NR 2 NACELLE, IMMEDIATELY FORWARD OF RE-FUEL PANEL. REMOVED AND REPLACED DUST CAP.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
